# SDR SWAA2016060852601

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 33,476 hours, 19,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER RT CORNER EMER EXIT LIGHT COVER LOOSE.  R & R COVER IAW AMM.
